# SDR CALA2023060501762

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 25,344 hours, 9,120 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 442653
- Part serial: BECWC632
- Condition: Unknown
- Location: Eng 2
- Part time: 22,613 hours, 8,151 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RIGHT ENGINE WOULD NOT ADVANCE PAST ABOUT 85 PCT N1 REJECT 80KTS. REMOVED AND REPLACED ENG 2 EEC. PERFORMED POWER ASSURANCE TEST FOR ENGINE 2 NOT ACCELERATING TO TAKEOFF POWER. REMOVED PUMP PACKAGE REF AMM 73-11-01/401.  DISSASSEMBLED HMU INSTALLED FUEL PUMP UP TO STEP H (5), REF AMM ABOVE AMM REF SHOULD HAVE READ AMM 73-11-11-400-801-F00 STEP 5, PARTS INFO UPDATE CHECK GOOD AT THIS TIME. PARTS USED:  29-7321-9-0013,QTY :1 REFERENCE TO AMM 71-00-00-700-813-813-F00. TEST PASSED AT 75%N1, FROM THE MAIN OIL/FUEL HEAT EXCHANGER AND SERVO HEATER, ALSO 73-11-01-400-801-F100 (G) ADD EMP:U180658 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1404499  SN OFF 3157 HOWEVER ENG 2 NEVER ACCELERATED PAST 88.8% N1 WITH FF OF 7.31. DISSASSEMBLED MAIN OIL/FUEL HEAT EXCHANGER AND SERVO HEATER FROM ADD EMP:U181083 ADD EMP:U180658 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1839894  SN OFF 7449 MAX N1 @ 19C IS 102%. ENG 1 ACCELERATED TO TAKEOFF POWER WITH NO FUEL PUMP. ADD EMP:U348848 ADD EMP:375133 CONTROL, ELECTR  OFF 29-7321-9-0013 3157 ON 29-7321-9-0013 1508 PUMP, MAIN FUEL  OFF 29-7311-9-0001 7449 ON 29-7311-9-0001 6895 CHECK FOR FUEL PUMP PACKAGE. VERIFIED INSTALLATION, SAFETY, AND SECURITY OF FUEL PUMP IAW COMPLETED E2 HMU INSTALLATION INSPECTION IAW AMM AMM73-11-11-400-801-FOO.  VERIFIED NEW HMU P/N.  VERIFIED 73-21-10-400-801-F00 AND GMM 09-10-05. INSTALLATION AND TORQUE OF HMU BOLTS AND NUTS IAW AMM73-21-10-400-801-FOO (1) (G) 2). GMM09-10-05 IDT FINISHED FUEL PUMP INSTALLATION IRT
